I take 50mg twice daily of seroquel for my bp & bpd I also take 5 mg four times daily of hydrocodone for back pain & S I joint dysfunction & 325/50/40 of fioricet for headaches I also am on hormone replacement therapy. I only take the fioricet as needed for very bad headaches but does anyone know if there is any long term effects of taking these meds together on a regular basis? Also want to know if there are any interactions with these meds? I take all of them on a regular basis except the fioricet.
The only problem you might run into is the central nervous system or respiratory depression. In other words it can cause your heart and breathing to slow down, but as long as you are taking only as prescribed and are aware of the effects before operating a car or the like, you should be fine.
Wow, my mom was on seroquel and I remember they wouldn't give her pain meds with it. Is ti possible you can check with your Dr on these questions? Seems to me the prescribing physician would be the best source for answers to questions like these. Hope this helps.
Besides the CNS depression the fioricet can decrease the plasma concentration of seroquel. All that would mean is the dr has to follow it.
I would not say you are in any danger, if you are taking both meds as prescribed, I was on Seroquel,50 mg 2 x daily and Percocet 10 3 x daily,and it did me no harm, but I was never on Fiorecet. But you should be fine. And if you are worried the least little bit, call your pharmacy, if you do not want to talk to your Dr, sometimes they act like they are the ones doing you the favor when they have taken an Oath to help those in need.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Oct 2017 • 12 answers
Updated 19 Oct 2015 • 5 answers
Updated 23 Feb 2013 • 4 answers
Updated 7 Jun 2017 • 9 answers
Updated 28 Nov 2013 • 1 answer